COOK INC NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Model Number |
G32724 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.A5: ethnicity- han.E1: phone number: (b)(6).E1: address- (b)(6).G4: pma/510(k) #exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that prior to the procedure, one ntrap stone entrapment and extraction device's outer support sheath of the extractor broke.Per the source email, the issue was described as a "mesh basket broken wire".The device was replaced with a new instrument, and the procedure was completed successfully.An image was provided showing that outer support sheath of the extractor broke.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.